# SDR RRXA97273

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Deep Scoring
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND (P/N 5651221-16) RIGHT MLG W/WELL CORRUGATED WEB IS DEEPLY SCORED, FABRICATING NEW PNL IAW REO-03674.  *S/D*  DYE PENETRATED PANEL WEB AFTER FABRICATION IAW MIL-I-25135 NO DEFECTS NOTED, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.
